# SDR AU971554

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 895
- Condition: Failed
- Location: Fuel Dist
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED VALVE FAULTY.
